... definitive dx of MS and very leary of needles and of the possible side effects
18 Feb 2010
Here is a link to 1 patient who has commented on her experience with Betseron. http://www.drugs.com/comments/interferon-beta-1b/betaseron.html
You could also try searching our forum to find other users.
- Betaseron Information for Consumers
- Betaseron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betaseron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently began a relationship with a 45 yr old woman with MS. Every 5 or 6 days she developes slow & slurred speech after taking medication ...
4 answers • 7 Oct 2009
I am scared to take the chance of it's side effects. I am currently taking copaxone. My condition has gotten slightly worse as far as cognitive ...
8 answers • 12 Aug 2010
I have multiple sclerosis. Presently receiving Tysabri for 5 months. Concern with the side effects. Advise.
2 answers • 22 Oct 2010
My dr wants to start me on Gilenya, I have diabetes, coronary disease n lung nodules..I have read the side effects and I am worry
1 answer • 12 Sep 2011
... Terribly. Also cut out fried foods
1 answer • 22 Sep 2011